Vol. 20, issue 12, article # 18

Itigilov G.B., Sazhin V.I., Shirapov D.Sh. Solution of dispersion equations of elliptic ferrite-filled waveguide at longitudinal magnetization. // Atmospheric and oceanic optics. 2007. V. 20. No. 12. P. 1050-1052.
Copy the reference to clipboard
Abstract:

Dispersion equations are derived in analytical form for ordinary and extraordinary waves in an elliptic ferrite-filled waveguide at longitudinal magnetization. The obtained expressions allow one to determine the critical wavelength, plot the dependences of the propagation constant on the geometrical parameters of ferrite-filled waveguide, and define a single-mode operation of elliptic waveguides of the microwave and optical ranges. Limiting transition to isotropic filling is shown.

Back